Article citationsMore>>

M. Buslowicz, “An Algorithm of Determination of the Quasi-Polynomial of Multivariate Time-Invariant Linear System with Delays Based on State Equations,” Archive of Automatics and Telemechanics, Vol. 36, No. 1, 1981, pp. 125-131.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.